# SDR DALA2018012300451

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 84,788 hours, 38,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT AFT LT OVERWING EXIT.    REPLACED THE LENS.
